Jump to content



Photo

Duloxetine 20 Mg Generic


  • Please log in to reply
74 replies to this topic

#61 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,923 posts
  • LocationMissouri

Posted 31 March 2018 - 01:11 PM

I am afraid that Pseudoephedrine is a decongestant and you are right, this medicine would not be appropriate for you. Sorry

#62 Linda0917

Linda0917

    Member

  • Members
  • PipPip
  • 19 posts

Posted 31 March 2018 - 10:35 PM

Hi Linda,

Benadryl has been a Godsend for me for many years.

Here's the trick. Normal Benadryl doesn't work for me at all.

But Benadryl Total in caplets were a miracle for me. It's a white and orange box. I took one caplets and a half. A half hour later, I was ok for the day. I made sure that I ate before. Only a few times a week so it did not lose it's effectiveness. I kept it for day time as the anxiety was worst in am and afternoon. It worked much better than benzos.

I would not have made it without it. An anxiety mess, I was. Good luck Linda!

 

Hi Linda,

Benadryl has been a Godsend for me for many years.

Here's the trick. Normal Benadryl doesn't work for me at all.

But Benadryl Total in caplets were a miracle for me. It's a white and orange box. I took one caplets and a half. A half hour later, I was ok for the day. I made sure that I ate before. Only a few times a week so it did not lose it's effectiveness. I kept it for day time as the anxiety was worst in am and afternoon. It worked much better than benzos.

I would not have made it without it. An anxiety mess, I was. Good luck Linda!

I don't think I have ever seen Benadryl total.  I will check on amazon maybe they will have it there.  I know I have never seen it in any pharmacy here.  It sounds like great relief.  I have not been taking the benzos because of all the problems and I sure don't need any more of those.  I will also ask my doctor about the hydroxyzine.  It might be helpful to switch between the two when necessary as not to lose its effectiveness.  I have just been toughing it out.  Deep breathing, keeping busy etc.  the hardest part is first thing in the morning.  My brain starts racing on all my problems sending me into a spiral.  I want so much to go back to sleep but my brain won't let me sleep past 7 am.  Once I turn on the tv my brain starts to numb and try to remind myself that I can't change the past but can change the future.  I'm just not able to think clearly enough to change the future at this point which is super frustrating and adds to the spiral.  I just can't wait for this to be over.

Thanks all for listening and all your help!


#63 Linda0917

Linda0917

    Member

  • Members
  • PipPip
  • 19 posts

Posted 31 March 2018 - 10:38 PM

Benadryl Total

Medicinal ingredients:
•Acetaminophen, 500 mg
•Diphenhydramine Hydrochloride, 25 mg
•Pseudoephedrine Hydrochloride, 30 mg

It contains diphenhydramine which is the active ingredient in regular Benadryl and also pseudoephedrine which is common in most cold medicines. The Diphenhydramine helps with sleep and anxiety and the pseudoephedrine helps block the action of adrenaline which produces a calming effect. A very good choice.

There is details on these type of medications in "and the answer to your question is..." in the medical support section. Be careful though while this product is good to try some of the other cold and sinus medicines contain products that can be incompatible with other meds.

Thanks so much! As I said to Gail I don't think I've ever seen Benadryl Total so I'll have to do some checking and will ask my doctor about the hydroxyzine.  I have just been toughing through it with deep breathing and keeping busy or mind numbing tv so a little relief would be great.  

Thanks

Linda


#64 gail

gail

    God-like

  • Site Supporter
  • 4,484 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 01 April 2018 - 01:03 PM

Fishinghat,

I've been looking everywhere in the US for that product. Even Amazon's.

Could it be that you don't have it there? Every pharmacy has it here. Those with anxiety are missing a great lot!so sorry for them.

#65 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,923 posts
  • LocationMissouri

Posted 01 April 2018 - 02:44 PM

You are right Gail. I can't find a source here in the USA either. Interesting.


#66 sparkybird

sparkybird

    Member

  • Site Supporter
  • 29 posts
  • why_joining:
    Problems with withdrawals

Posted 01 April 2018 - 06:53 PM

You can get this at any Walmart but not under Benadryl. Get Equate Allergy Plus Sinus Headache

#67 Linda0917

Linda0917

    Member

  • Members
  • PipPip
  • 19 posts

Posted 01 April 2018 - 07:58 PM

You are right Gail. I can't find a source here in the USA either. Interesting.

 

Fishinghat,

I've been looking everywhere in the US for that product. Even Amazon's.

Could it be that you don't have it there? Every pharmacy has it here. Those with anxiety are missing a great lot!so sorry for them.

ya stinks can't get that here but I'll have to take the time to go to the pharmacy and check out products based on the ingredients you gave me but thanks.


#68 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,923 posts
  • LocationMissouri

Posted 02 April 2018 - 07:18 AM

You almost got it right sparkybird. The Benadryl Total contains Pseudoephedrine while the Equate contains phenylephrine. Unluckily not the same thing.
 
 


#69 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,923 posts
  • LocationMissouri

Posted 02 April 2018 - 07:22 AM

Supposedly these 9 products contain the same ingredients. I have not checked them yet b ut am about to do so.

Tavist NightTime Allergy, Benylin Multi-Symptom, Benadryl Allergy Decongestant, Actifed Allergy Day/Night, Benadryl Childrens Allergy and Cold, Benadryl Child Allergy and Sinus, Benadryl Allergy Sinus (obsolete1), Benadryl Allergy Sinus, Benadryl Allergy Sinus Fastmelt


#70 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,923 posts
  • LocationMissouri

Posted 02 April 2018 - 07:41 AM

Only one product exactly matches Benadryl Total.


Benadryl Total

Medicinal ingredients:
•Acetaminophen, 500 mg
•Diphenhydramine Hydrochloride, 25 mg
•Pseudoephedrine Hydrochloride, 30 mg
--------------------------------------------------------------------------------------------------
Brand Name: Tavist NightTime Allergy
Generic Drug: diphenhydramine-pseudoephedrine
Active Ingredients: diphenhydramine hydrochloride; pseudoephedrine hydrochloride
Dose Form Description: tablet
Route Description: oral
Tavist NightTime Allergy Strength Description: 25 mg-60 mg
Note - Twice as much pseudoephedrine as Benadryl Total.

Brand Name: Benylin Multi-Symptom
Generic Drug: diphenhydramine-pseudoephedrine
Active Ingredients: diphenhydramine hydrochloride; pseudoephedrine hydrochloride
Dose Form Description: liquid
Route Description: oral
Benylin Multi-Symptom Strength Description: 12.5 mg-30 mg/ 5 mL
Note - Contains half of the diphenhydramine than Benadryl Total

Brand Name: Benadryl Allergy Decongestant
Generic Drug: diphenhydramine- pseudoephedrine
Active Ingredients: diphenhydramine hydrochloride; pseudoephedrine hydrochloride
Dose Form Descriptions: liquid; tablet
Route Description: oral
Benadryl Allergy Decongestant Strength Descriptions: 12.5 mg-30 mg/ 5 mL; 25 mg-60 mg
Note - Same as the two above.

 

Brand Name: Actifed Allergy Day/ Night
Generic Drug: diphenhydramine-pseudoephedrine
Active Ingredients: diphenhydramine hydrochloride; pseudoephedrine hydrochloride
Dose Form Description: tablet
Route Description: oral
Actifed Allergy Day/ Night Strength Description: 25 mg-30 mg
Same as Benadryl Total

Brand Name: Benadryl Childrens Allergy and Cold
Generic Drug: diphenhydramine- pseudoephedrine
Active Ingredients: diphenhydramine hydrochloride; pseudoephedrine hydrochloride
Dose Form Description: tablet, disintegrating
Route Description: oral
Benadryl Childrens Allergy and Cold Strength Description: 12.5 mg-30 mg
Note - Contains half of the diphenhydramine than Benadryl Total

Brand Name: Benadryl Child Allergy and Sinus
Generic Drug: diphenhydramine- pseudoephedrine
Active Ingredients: diphenhydramine hydrochloride; pseudoephedrine hydrochloride
Dose Form Description: liquid
Route Description: oral
Benadryl Child Allergy and Sinus Strength Description: 12.5 mg-30 mg/ 5 mL
Note - Contains half of the diphenhydramine than Benadryl Total

 

Brand Name: Benadryl Allergy Sinus
Generic Drug: diphenhydramine-pseudoephedrine
Active Ingredients: diphenhydramine hydrochloride; pseudoephedrine hydrochloride
Dose Form Description: tablet
Route Description: oral
Benadryl Allergy Sinus Strength Description: 25 mg-60 mg
Note - Twice as much pseudoephedrine as Benadryl Total.

Brand Name: Benadryl Allergy Sinus Fastmelt
Generic Drug: diphenhydramine- pseudoephedrine
Active Ingredients: diphenhydramine hydrochloride; pseudoephedrine hydrochloride
Dose Form Description: tablet, disintegrating
Route Description: oral
Benadryl Allergy Sinus Fastmelt Strength Description: 12.5 mg-30 mg
Note - Contains half of the diphenhydramine than Benadryl Total

 


#71 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,923 posts
  • LocationMissouri

Posted 02 April 2018 - 07:58 AM

I have also discovered that NONE of these products are sold in the USA but ALL are sold in Canada. FDA must have a problem with this. These two products are available in the USA individually though.


#72 gail

gail

    God-like

  • Site Supporter
  • 4,484 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 02 April 2018 - 08:09 AM

Which two?

#73 gail

gail

    God-like

  • Site Supporter
  • 4,484 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 02 April 2018 - 08:16 AM

And I think that acetaminophen has something to do with it's potency.(total Benadryl).

What does pseudoephedrine do?

Which one can you mix and add yourself the acetaminophen? I mean in the US.

#74 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,923 posts
  • LocationMissouri

Posted 02 April 2018 - 08:42 AM

Diphenhydramine- pseudoephedrine are the two that FDA do not seem to allow together.

Pseudoephedrine is a decongestant that druggies use to make methamphetamines so it is kept behind the counters here in the US. And of course diphenhydramine is sold as regular benadryl, most sleep aides, allergy medicines and matter of fact there are over 140 products sold in the USA contining Diphenhydramine. I checked the drug interaction websites and they did not list any interactions for Diphenhydramine- pseudoephedrine.

 

It is interesting that phenylephrine is also a decongestant and many of our members have found it useful as well for their withdrawal symptoms. It is easy to find that combo in the USA. In the thread "and the answer to your question is..." there is a whole section on diphenhydramine as well as cold and flu medicines that members have tried and what results they have. It is important to read that section as many of these products contain other medications that are incompatible with ADs and other psych drugs.


#75 gail

gail

    God-like

  • Site Supporter
  • 4,484 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 02 April 2018 - 10:35 AM

Wow!

Druggies!!! I can believe that. Benadryl Total is real powerful for anxiety. But you don't get hooked on it.

A pity that USA don't have this. Behind the counter? Need a prescription?

Thank you Sir for all that info.

Maybe it's time to come to Canada, stock up and get relief!!!!!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users